# SDR DLM90080066

- Difficulty date: January 16, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 33,958 hours, 18,128 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578521
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB UPPER SKIN CRACKED APPROX 2 INCH LONG OUTBOARD OF STA XH 27.34 AND FORWARD OF REAR SPAR.  REPAIRED RIGHT HORIZONTAL STAB UPPER SKIN IAW DELTA ERA 459896-14 REV ORIGINAL DATED 01--09-08 ON N/R 3400-0076 AT HMV-2 IN OKC.
